Ref: 5552252

Paracetamol Generis Syrop

Ref: 5552252

Medicinal product in the form of syrop indicated for the treatment of mild to moderate pain and fever lasting less than 3 days

Medicinal Product Not Subject to Medical Prescription

Pediatric use

Available Colorsúnico

{{key}}
Matches size
{{size}}
3.36$

Limited Availability

    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    How to Use
    Administer doses at intervals of 6 or 8 hours. Children aged 3 to 6 months: 1.75 to 2.5 ml per dose, without exceeding 350 mg of paracetamol per day. Children aged 7 months to 1 year: 2.5 to 3.75 ml per dose, without exceeding 500 mg of paracetamol per day. Children between 2 and 3 years: 3.75 to 5mL per dose, without exceeding 750mg of paracetamol per day. Children from 4 to 6 years of age: 5 to 7.5mL per dose, without exceeding 1000mg of paracetamol per day. Children from 7 to 9 years of age: 7.5 to 12.5 ml per dose, without exceeding 1500 mg of paracetamol per day. Children from 10 to 12 years of age: 10 to 15 mL per dose, without exceeding 2000 mg of paracetamol per day. Children over 12 years old: 12.5 to 25mL per dose, without exceeding 3000mg of paracetamol per day.
    Usage Advice
    Indications: Paracetamol Generis Syrop is a non-prescription drug containing paracetamol as an active substance. This drug has analgesic and antipyretic action and is therefore indicated for the relief of fever and for the symptomatic treatment of clinical situations of mild to moderate intensity such as symptoms associated with flu-like conditions, fever lasting less than 3 days, headaches mild to moderate in intensity, migraine, toothache, sore throat, ear, menstrual, traumatic, muscle and joint pain, mild to moderate rheumatismal pain. This medicine is contraindicated in case of allergy or hypersensitivity to paracetamol or any other constituent. If in doubt, ask your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (40 mg / mL), Citric acid monohydrate, Sodium citrate, Sucrose, Methyl parahydroxybenzoate (methylparaben), Propyl parahydroxybenzoate (propylparaben), Orange essential oil, Tartrazine yellow dye, Xanthan gum, Purified water
    Paracetamol Generis Syrop | 85mL
    • Paracetamol Generis Syrop | 85mL